# SDR VNAA2013011500006

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 21,269 hours, 21,637 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED LEFT ANTI-ICE CAUTION MESSAGE WOULD NOT EXTINGUISH AT MAX THRUST.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND PERFORMED OPERATIONAL CHECKS OF LEFT WING ANTI-ICE SYSTEM USING AIRCRAFT MAINTENANCE MANUALS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RELEASED FOR SERVICE.
